RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 12  


On ramification theory in the imperfect residue field case
I. B. Zhukov
3
Beta functions of Bruhat–Tits buildings and deformation of $l^2$ on the set of $p$-adic lattices
Yu. A. Neretin
31
Convergence of Chebyshëv continued fractions for elliptic functions
S. P. Suetin
63
Multiplication modules over non-commutative rings
A. A. Tuganbaev
93
Spectral synthesis for systems of differential operators with constant coefficients
A. B. Shishkin
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019